MathSciNet Relay Station
MathSciNet bibliographic data
MR784012 (87g:57029) 57N65 (57N10)
Brin, Matthew G.; Thickstun, T. L. On the proper Steenrod homotopy groups, and proper embeddings of planes into $3$-manifolds. Trans. Amer. Math. Soc. 289 (1985), no. 2, 737–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement